MathSciNet Relay Station
MathSciNet bibliographic data
MR2578342 (2011b:12011) 12H20 (12H05 34A09 34A30 34A34)
Rueda, Sonia L.; Sendra, J. Rafael Linear complete differential resultants and the implicitization of linear DPPEs. J. Symbolic Comput. 45 (2010), no. 3, 324–341.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement